# SDR 98FDEA00300

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4045053903
- Condition: Malfunction
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

98-0107 - WRI 34-14-2231:CAPTAINS PFD DISPLAY HAS NO AIRSPEED INDICATION DURING TAKEOFF ROLL.  T/O ABORTED.  ALL OTHER AIRSPEED INDICATORS WERE NORMAL.  REMOVED AND REPLACED THE NR 1 ADC.  SWAPPED NR 1 AND NR 3 EFIS SGU'S.  A/C DOWNGRADED TO CHECK CAT 2.  NR 3 EFIS SGU DEFERRED PER DMI 34-7.
